MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER II HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER II HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 85060
Medical Device Problem Codes Positioning Problem (3009); Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a blazer ii htd was used in a paroxysmal supraventricular tachycardia procedure.During the procedure it was noted that the distal tip temperature was not stable.The procedure was completed with another blazer with no patient complications being reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned device was reported for distal tip temperature being unstable.The returned device passed all visual and functional testing.The electrical and continuity tests and showed no evidence or defects that could have contributed to the reported event.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.There is no evidence that the device was used in a manner inconsistent with the labelled indications.

Brand Name
BLAZER II HTD
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10561161
Report Number2134265-2020-13058
Device Sequence Number2822606
Product Code LPB
UDI-Device Identifier08714729172055
UDI-Public08714729172055
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2023
Device Model Number85060
Device Catalogue Number85060
Device Lot Number0025529510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2020
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer09/24/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date09/28/2020
Patient Sequence Number1
Patient Age49 YR